Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Sleep disorder after a accident. Taking zolfresh. Having diarrhea and dizziness. Side effect?

hi I m 23 years old. I recently met with a car accident and I have been having sleeping problems after that. I met with a local doctor yesterday and he prescribed me with zolfresh . I took one tablet last night and managed to sleep but when I woke up I had diarrhea and dizziness . I m feeling very weak now. so what should I do.?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear 23,
Zolfresh contains Zolpidem which is a sedative. Dizziness and Diarrhea are known sideeffects of Zolpidem. I would suggest you continue using it (may be in low dose of 5mg) for few more nights and if the sideffects still persists, you should change to the alternatives like Zaleplon or Zopiclone ,but remember these alternatives themselves are not free from sideeffects.
hope this helps you. Take care.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor